The singularity structureοf the Yang-Mills configuration space

Tom 39 / 1997

Jürgen Fuchs Banach Center Publications 39 (1997), 287-299 DOI: 10.4064/-39-1-287-299

Streszczenie

The geometric description of Yang–Mills theories and their configuration space $\cal M$ is reviewed. The presence of singularities in M is explained and some of their properties are described. The singularity structure is analysed in detail for structure group SU(2). This review is based on [28].

Autorzy

  • Jürgen Fuchs

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek